RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2012, Volume 203, Number 4, Pages 131–160 (Mi msb7744)  

This article is cited in 4 scientific papers (total in 4 papers)

The Cauchy problem for a quasilinear parabolic equation with gradient absorption

V. A. Markasheva, A. F. Tedeev

Institute of Applied Mathematics and Mechanics, Ukraine National Academy of Sciences

Abstract: The qualitative properties of solutions to the Cauchy problem for a degenerate parabolic equation containing a nonlinear operator of Baouendi-Grushin type and with gradient absorption whose density depends on time, as well as the space variables, are investigated. Bounds for the diameter of the support of the solution which are sharp with respect to time are obtained, together with its maximum. A condition which determines whether or not the phenomenon of decay to zero of the total mass of the solution occurs is discovered.
Bibliography: 35 titles.

Keywords: operator of Baouendi-Grushin type, quasilinear parabolic equation, gradient absorption, decay of the total mass of a solution, estimate for the support of the solution.
Author to whom correspondence should be addressed

DOI: https://doi.org/10.4213/sm7744

Full text: PDF file (670 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2012, 203:4, 581–611

Bibliographic databases:

UDC: 517.946
MSC: Primary 35K59; Secondary 35R03
Received: 26.05.2010 and 26.08.2011

Citation: V. A. Markasheva, A. F. Tedeev, “The Cauchy problem for a quasilinear parabolic equation with gradient absorption”, Mat. Sb., 203:4 (2012), 131–160; Sb. Math., 203:4 (2012), 581–611

Citation in format AMSBIB
\Bibitem{MarTed12}
\by V.~A.~Markasheva, A.~F.~Tedeev
\paper The Cauchy problem for a~quasilinear parabolic equation with gradient absorption
\jour Mat. Sb.
\yr 2012
\vol 203
\issue 4
\pages 131--160
\mathnet{http://mi.mathnet.ru/msb7744}
\crossref{https://doi.org/10.4213/sm7744}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2976291}
\zmath{https://zbmath.org/?q=an:1252.35160}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2012SbMat.203..581M}
\elib{http://elibrary.ru/item.asp?id=19066481}
\transl
\jour Sb. Math.
\yr 2012
\vol 203
\issue 4
\pages 581--611
\crossref{https://doi.org/10.1070/SM2012v203n04ABEH004236}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000305396300007}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84862594295}


Linking options:
  • http://mi.mathnet.ru/eng/msb7744
  • https://doi.org/10.4213/sm7744
  • http://mi.mathnet.ru/eng/msb/v203/i4/p131

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Anh Cung The, Tuyet Le Thi, “Strong solutions to a strongly degenerate semilinear parabolic equation”, Vietnam J. Math., 41:2 (2013), 217–232  crossref  mathscinet  zmath  scopus
    2. Anh Cung The, Tuyet Le Thi, “On a semilinear strongly degenerate parabolic equation in an unbounded domain”, J. Math. Sci. Univ. Tokyo, 20:1 (2013), 91–113  mathscinet  zmath  isi
    3. Anh Cung The, “Global attractor for a semilinear strongly degenerate parabolic equation on $\mathbb R^N$”, NoDEA Nonlinear Differential Equations Appl., 21:5 (2014), 663–678  crossref  mathscinet  zmath  isi  scopus
    4. Skrypnik I.I., Tedeev A.F., “Decay of the Mass of the Solution to the Cauchy Problem of the Degenerate Parabolic Equation With Nonlinear Potential”, Complex Var. Elliptic Equ., 63:1 (2018), 90–115  crossref  mathscinet  zmath  isi  scopus
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:611
    Full text:113
    References:43
    First page:56

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019